# SDR UPS96820671

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Ribs
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, 2 LOWER RIBS ON LT HORIZONTAL STABILIZER LEADING EDGE ARE CRACKED AT STA XRS35 INBD AND XRS29 INBD. REPAIRED RIBS PER SRM 55-2-0.
